Table of Contents Author Guidelines Submit a Manuscript
International Journal of Stochastic Analysis
Volume 2010, Article ID 870516, 18 pages
http://dx.doi.org/10.1155/2010/870516
Research Article

A Markov Regime-Switching Marked Point Process for Short-Rate Analysis with Credit Risk

Department of Actuarial Studies, Faculty of Business and Economics, Macquarie University, Sydney, NSW 2109, Australia

Received 12 August 2010; Accepted 4 October 2010

Academic Editor: Jiongmin Yong

Copyright © 2010 Tak Kuen Siu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Tak Kuen Siu, “A Markov Regime-Switching Marked Point Process for Short-Rate Analysis with Credit Risk,” International Journal of Stochastic Analysis, vol. 2010, Article ID 870516, 18 pages, 2010. https://doi.org/10.1155/2010/870516.